Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 55 (4) (2023)
 
 
   
A Generalization to Ordinary Derivative and its Associated Integral with some applications
by Fahed Zulfeqarr, Amit Ujlayan and Priyanka Ahuja

Coupled fixed point results and application to integral equations
by Satyendra Kumar Jain, Gopal Meena and J. K. Maitra

Hermite-Hadamard Type Inequality And Some Related Results For Mittag-Leffler Type Convex Functions With Applications
by Sabir Hussain and Sobia Rafeeq
   
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (9-10) (2023)
 
  Previous Issue
Vol. 55 (7-8) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved